| Model Number |
LC358L |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device become available or further information be received, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer's family is alleging flames allegedly shot out the bottom of the hand control allegedly burning off the cord.
Additional Manufacturer Narrative
The root cause of the failure appears to be a damaged hand control harness.The operation precautions in the manual instructs to periodically check the hand control and all power cords for visible damage.
Event or Problem Description